MAUDE Adverse Event Report: MICROVENTION INC. AZUR CX 18D-LONGER; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. AZUR CX 18D-LONGER; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-781238-L
Medical Device Problem Codes Stretched (1601); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that spontaneous coil deployment occurred in the vessel lumen before placement in the target vessel.There was no detachment or repositioning of the coil.There was no patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation findings now indicates that the coil was attached to the delivery pusher, therefore no premature detachment (spontaneous coil deployment) occurred.The coil was stretched.Therefore, mvi no longer considers this event a reportable malfunction event.Corrections h6 - medical device problem code - remove 4045 - premature separation h6 - medical device problem code - add 1601 - stretched.

Brand Name
AZUR CX 18D-LONGER
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA
PL 
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22163825
Report Number2032493-2025-90239
Device Sequence Number15663919
Product Code KRD
UDI-Device Identifier00810170018367
UDI-Public(01)00810170018367(11)241008(17)290930(10)0000726402
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number45-781238-L
Device Lot Number0000726402
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown